Elastic fields in two-joined half-spaces subject to point force and uniform ring loads

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

9 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)3749-3769
Journal / PublicationComputer Methods in Applied Mechanics and Engineering
Volume190
Issue number29-30
Publication statusPublished - 13 Apr 2001
Externally publishedYes

Abstract

Closed-form solutions for the elastic field in two-joined dissimilar transversely isotropic half-spaces subject to point force are derived based on a set of potential functions. Following integration, the solutions for uniform ring loads are obtained in the forms of the complete elliptic integrals. These solutions can be degenerated into cases of infinite or semi-infinite spaces. Since the denominator of some expressions tends to zero as r approaches zero, the solutions near the z-axis for this special case are therefore presented explicitly.